# SDR QMLA2015020915008

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N130HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7366
- Aircraft time: 827 hours, 3,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 845
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN CRACKED, FOUND DURING A 100 HOUR INSPECTION.   CRACK APPROX 60MM IN LENGTH WAS DETECTED UNDERNEATH THE CABIN FLOOR IN THE RT FWD CANOPY WEB FRAME.
